# SDR YENA2022040500335

- Difficulty date: April 4, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N796JB
- Make and model: Airbus A320-232
- Aircraft serial: 05060
- Aircraft time: 37,525 hours, 13,169 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Box Beam
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK INDICATION ON FRAME 43 LH SIDE, MIDDLE OPEN FASTENER HOLE SIDE BOX BEAM FLANGE IN PASSENGER CABIN; REF AE NR 2022-106441 W/O 2022 12/1...PERFORMED SERVICE BULLETIN A320-53-1258 ,LOCATED FUSELAGE / TORSION BOX / LOWER SIDE SHELL/ FRAME 43 LH SIDE / FITTING REINFORCEMENT-CONFIGURATION 002. THIS JOB IS ACCOMPLISHED WITH EC# A320-53-1251. DONE BY O.BATRES 8632612 CHECKED BY E.ARGUETA 8619800
